MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. PHASEAL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. PHASEAL; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515085
Medical Device Problem Codes Defective Component (2292); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unspecified bd infusion set was damaged the following information was received by the initial reporter with the following vebratim it was reported by customer that blue clamps arent locking.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that the reported event was not reportable to the fda as it is not likely to cause or contribute to serious injury or death.If we receive any information that changes this decision, another follow up mdr will be submitted.
 
Event or Problem Description
Additional information please share the material & lot number associated with reported issue we do not have the specific lot number for the associated clamps sample available is mentioned as yes, please provide the address of the facility for us to ship the return label please ship the return label to (b)(6) at what point did this failure occur? beginning stage, they would not clamp around the patients connection site, leading us to have to get a new clamp what was the medication type and duration of the infusion? it was a multitude of different medications as the collection of clamps is upward 10 did the patient receive a combination of any medications? unaware, and the clamp wasn¿t in use as we had to use another one, but this was on multiple different patients what product was the set connected to? some were pumps, some were lines and some were direct to huber needle how long has this product been used in your facility? since march was there any leak? there is no leak, these are infusion clamps.

Brand Name
PHASEAL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22560709
Report Number9616066-2025-02068
Device Sequence Number9528730
Product Code KMK
UDI-Device Identifier00382905150852
UDI-Public(01)00382905150852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515085
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown